# SDR SIMA201106006

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 22,509 hours, 19,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14526413001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 77 CRACKED NEAR STRINGER 18 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CRACK ON FRAME 77 AT STRINGER 18 LEFT IAW EMB SRM 53-00-04 ITEM 14.  THE AIRCRAFT WAS RETURNED TO SERVICE.
